# SDR CA041109006

- Difficulty date: September 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,111 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drag Pin
- Part number: 206031633105
- Condition: Unserviceable
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE DRAG LINK BEARING WAS FOUND SMOKING. THIS A NEW STYLE IN WHICH BEARING AND NOT WHOLE ASSEMBLY IS REPLACED. NEW BEARING INSTALLEDNOTE: THIS STYLE OF BEARING WAS INTRODUCED THROUGHT B206-00-173 TO ELIMINATE THE PROBLEM WITH THE STAKING COMING LOOSE. SUBJECT BEARING WAS NOT KEPT FOR WARRANTY SUBMISSION.
